# SDR 2000ZZZX281

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 47 And 53
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN PLATING RIGHT SIDE OF FUSELAGE NOSE SECTION AT BS 47 AND BS 53.  REPAIRED BY FABRICATING 2 EACH FRAMES PER DRAWING AND INSTALLING FILLER AND FINGER AND INTERNAL DOUBLER DER APPROVED ON FAA FORM 8110-3 DATED 99-12-07 ECRA 935-53-045-2.
